Strongly nonlinear potential theory on metric spaces.

Aïssaoui, Noureddine

Abstract and Applied Analysis (2002)

  • Volume: 7, Issue: 7, page 357-374
  • ISSN: 1085-3375

How to cite


Aïssaoui, Noureddine. "Strongly nonlinear potential theory on metric spaces.." Abstract and Applied Analysis 7.7 (2002): 357-374. <>.

author = {Aïssaoui, Noureddine},
journal = {Abstract and Applied Analysis},
keywords = {Sobolev spaces; metric spaces},
language = {eng},
number = {7},
pages = {357-374},
publisher = {Hindawi Publishing Corporation, New York},
title = {Strongly nonlinear potential theory on metric spaces.},
url = {},
volume = {7},
year = {2002},

AU - Aïssaoui, Noureddine
TI - Strongly nonlinear potential theory on metric spaces.
JO - Abstract and Applied Analysis
PY - 2002
PB - Hindawi Publishing Corporation, New York
VL - 7
IS - 7
SP - 357
EP - 374
LA - eng
KW - Sobolev spaces; metric spaces
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.